Q. Is it advisable to give P-250 and Amoxicillin for fever to 3 years old child?

Answered by Dr. Baratu Bhaisara and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Baby Fever or Paracetamol? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

My son age 3 years old has a fever since yesterday noon, till now I have given six times P-250 5 ml dosage, the fever reduces and comes back in three hours. The temperature goes 102.8 F in the underarm. Now at 2.30 PM, I have given Amoxicillin 125 mg 5 ml with P-250. Otherwise, he is normal, plays 30 minutes in the morning and ate little. Can I continue the medicine or change it? Please prescribe any other medicines and tell me when to worry.


Related Questions:
Fever in Babies: When to Call the Doctor
If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?
Can I take Paracetamol tablets for my severe tooth pain?
 

Dr. Baratu Bhaisara
MBBS., MD (PEDIATRICS
Paediatrics

Hi,

Welcome to icliniq.com.

I understand your concern. A fever has multiple causes, the most common causes are viral fever, throat inflammation. Usually, these illness does not require antibiotics (Amoxicillin). Antibiotics should be started only in a bacterial infection that too after doctor's recommendation. For high great fever (100 F or more ), you can give Meftal P 3 ml stat dose and repeat after six hours. If the fever is more than 100 F. If fever is less than 100 F then continue P 250 4 to 6 hourly. In between medication do whole body tepid sponging. The purpose is to get down fever as early as possible to normal temperature. If fever is not subsiding after 48 to 72 hours, then you need to investigate and show to doctors to rule other important causes of fever. Tepid sponging can be done with a wet towel, starting from head to toe. Check temperature after it, if it gets down stop tepid sponging.

 
--file attached--
 

Dr. Baratu Bhaisara
MBBS., MD (PEDIATRICS
Paediatrics

Hello Sri Nandhan,

I will suggest do blood test n continue fever medicine.
 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can allergic reaction occur due to Tylenol 3 or Amoxicillin?
Query: Hi doctor, Yesterday, I had my wisdom tooth extracted. I received a prescription for Tylenol 3 (equivalent to Acetaminophen 300 mg and Codeine 30 mg) for pain and Amoxicillin (500 mg) to prevent infection. I immediately took one Amoxicillin as I walked out of the dental office and for the rest of th...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins...  Read Full »
 
Can I give Paracetamol with Dolowin Plus to a child for fever?
Query: Hello doctor, My daughter has a fever for the last two days. She has tonsils. The doctor has given half Dolowin Plus twice a day and Ziprax 100 DT twice a day. Yesterday she had 103 fever. Fever does not come down by Dolowin Plus. So I gave Meftal P 100 mg. But in the night and the day she did not ...  Read Full »
Dr. Deepak Patel
Child Health Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Dolowin plus has already got Paracetamol in it so there is no need to give Paracetamol with Dolowin plus. You can give Dolowin plus every four hourly if fever persists. If there is a fever in spite of giving it, then cold sponging of the ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »
 
 

Also Read Answers From